# SDR 98ZZZX2810

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9142C
- Make and model: Cessna R182
- Aircraft serial: R18200417
- Engine: Lyc O540L3C5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Nipple
- Part number: AN9112D
- Condition: Failed
- Location: Carburetor Inlet
- Stage of operation: NR
- Nature of condition: K, A
- Precautionary procedure: O

## Discrepancy

NIPPLE THAT CONNECTS CARBURETOR FINGER SCREEN TO SUPPLY LINE T-FITTING BROKE OFF IN FLIGHT CAUSING FUEL TO BE SPRAYED INTO ENGINE COMPARTMENT.  FUEL IGNITED AND BURNED A HOLE THROUGH BELLY SKIN JUST AFT OF FIREWALL.
